Next Article in Journal
Error Estimates for Differential Difference Schemes to Pseudo-Parabolic Initial-Boundary Value Problem with Delay
Previous Article in Journal
Comparison of Nonlinear Static and Dynamic Analyses on a R/C Building
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 273-282;

A Mathematical Model for Two Dimensional Loading Problem in Cross-Docking Network Design

Department of Industrial Engineering, Uludag University, 16059, Gorukle, Bursa, Turkey
Authors to whom correspondence should be addressed.
Published: 1 December 2013
PDF [698 KB, uploaded 9 March 2016]


In this paper, the transportation problem of cross-docking network is taken into account. Cross-docking centers differ from distribution centers or warehouses in that the loads are transported from origins to destinations through cross-docking centers without storing them for a long time. Goods are unloaded from incoming trucks and reloaded immediately onto outgoing trucks in these cross-docking centers. This problem is formulated using a mixed integer programming with two-dimensional loading constraints. The two-dimensional shapes are applied for both trucks and loads in order to find exact capacity of each truck in basis of each product. The illustrative problems are solved and results show that the proposed model finds practical solutions with two- dimensional loading constraints.
Keywords: cross-docking; transportation problem; mathematical modeling cross-docking; transportation problem; mathematical modeling
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Küükoğlu, İ.; Aksoy, A.; Ene, S.; Öztürk, N. A Mathematical Model for Two Dimensional Loading Problem in Cross-Docking Network Design. Math. Comput. Appl. 2013, 18, 273-282.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top